# SDR FPI2012F00002

- Difficulty date: January 3, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N59130
- Make and model: Cessna 210L
- Aircraft serial: 21060110
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN714ACA
- Part serial: 6833028
- Condition: Cracked
- Location: Nr 2
- Part time: 951 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSP COMPRESSION TEST, FOUND NR 2 CYLINDER HEAD CRACKED FROM 1ST FIN INBD OF UPPER SPARK PLUG OVER EXHAUST VALVE TO UPPER SPARK PLUG HOLE USING SOAPY WATER.  DURING COMPRESSION TEST BUBBLED FROM CRACK.
